Alert archive / North Dakota / High Wind Warnings in 2020

High Wind Warning 5, NWS Bismarck, ND

April 28, 202010 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Apr 28, 2020, 9:13 AM MDT for 10 counties in North Dakota. It was in force for 11 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 28, 2020, 9:13 AM MDT (15:13 UTC)
Expired
Apr 28, 2020, 8:00 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 181 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 11:35 AM MDTHIGH SUST WINDS 40Beach, NDSOME TREE DAMAGE WAS REPORTED LATER IN THE DAY.
Apr 28, 1:11 PM MDTNON-TSTM WND GST 602 N Bentley, NDMESONET STATION TT584 12 E MOTT.
Apr 28, 1:53 PM MDTNON-TSTM WND GST 601 Nnw Hettinger, NDASOS STATION KHEI HETTINGER AIRPORT.
Apr 28, 2:53 PM MDTNON-TSTM WND GST 581 Nnw Hettinger, NDASOS STATION KHEI HETTINGER AIRPORT.
Apr 28, 3:11 PM MDTNON-TSTM WND GST 612 N Bentley, NDMESONET STATION TT584 12 E MOTT.
Apr 28, 3:55 PM MDTNON-TSTM WND GST 633 W Buffalo Springs, NDAWOS STATION KBWW BOWMAN AIRPORT.
Apr 28, 4:11 PM MDTNON-TSTM WND GST 662 N Bentley, NDMESONET STATION TT584 12 E MOTT.
Apr 28, 4:30 PM MDTNON-TSTM WND GST 5910 Wnw Amidon, NDMESONET STATION AMDN8 SAND CREEK (NEAR AMIDON).
Apr 28, 5:15 PM MDTNON-TSTM WND GST 633 W Buffalo Springs, NDAWOS STATION KBWW BOWMAN AIRPORT.
Apr 28, 6:11 PM MDTNON-TSTM WND GST 612 N Bentley, NDMESONET STATION TT584 12 E MOTT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 3.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WWUS73 KBIS 281513
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1013 AM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-282315-
/O.UPG.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
/O.NEW.KBIS.HW.W.0005.200428T1513Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ019-020-034-282315-
/O.EXA.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Mercer-Oliver-Morton-
Including the cities of Beulah, Hazen, Center, and Mandan
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ001-042-045-282315-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Grant-Sioux-
Including the cities of Crosby, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, and Solen
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Divide, Grant and Sioux Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
558 
WWUS73 KBIS 281606
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1106 AM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290015-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290015-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
680 
WWUS73 KBIS 281946
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
246 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290200-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290200-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
533 
WWUS73 KBIS 282342
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
642 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290200-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290200-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Divide, Mercer, Oliver, Morton, Grant, and Sioux counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ZH
251 
WWUS73 KBIS 290151
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
851 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290300-
/O.EXP.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Winds will continue diminish this evening as the sun goes down.
Therefore the High Wind Warning will be allowed to expire. 

$$

NDZ001-019-020-034-042-045-290300-
/O.EXP.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Winds will continue to diminish this evening as the sun goes down.
Therefore the Wind Advisory will be allowed to expire. 

$$

ZH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Apr 28, 5:43 AM MDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 28, 5:43 AM MDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
643 AM CDT Tue Apr 28 2020

.UPDATE...
Issued at 641 AM CDT Tue Apr 28 2020

The forecast remains in good shape. Tweaked rain chances and sky
cover to better match current trends for this update. Radar shows
scattered activity along the surface trough moving into central
North Dakota, but not all of it is reaching the ground.
Preliminary data from the 12Z radiosonde suggests it may not take
much more forcing or moisture advection to begin saturating the
column.

&&

.SHORT TERM...(Today and tonight)
Issued at 422 AM CDT Tue Apr 28 2020

There are 3 concerns for the short term: 1) Strong northwest winds
across western North Dakota, 2) scattered thunderstorms this
afternoon, and 3) near critical fire weather conditions over
southwest North Dakota.

Two shortwaves are impacting the Northern Plains this morning, one
over South Dakota and the other over southern Saskatchewan. Both
waves have attendant surface low pressure systems immediately
downstream. Scattered rain showers associated with the southern low
continue to track east into the James River Valley early this
morning. This system will clear the local area by the afternoon. A
surface trough associated with the northern system has moved into
western North Dakota, accompanied by isolated showers and an
occasional thunderstorm.

The northern shortwave will dig into western North Dakota through
this afternoon as the surface low drifts into northeast North
Dakota. Shower and thunderstorm activity is forecast to increase
along the surface trough this morning as it moves into the eastern
half of the state. Additional scattered showers and thunderstorms
are likely this afternoon behind the leading surface trough, given a
northwest/cyclonic flow regime, steep lapse rates, and possible
assistance from left exit region jet dynamics. SBCAPE may reach 500-
1000 J/kg this afternoon, but deep layer shear remains weak. The
strongest storms may be capable of very small hail given the colder
thermal profile. Gusty winds beyond the synoptic background flow
will be possible with any shower or storm.

A very strong pressure gradient force will develop over western
North Dakota this afternoon under a 40-50 kt northwesterly low level
jet. Strong pressure rises, cold air advection, and steep low level
lapse rates should promote efficient momentum transfer to bring
these winds down to the surface. The Wind Advisory has been expanded
to the north, where pressure rises are actually the greatest. Grant
and Sioux Counties are also now included. Warning criteria wind
speeds and gusts may be approached in the far southwest.

The fire weather forecast for today is tricky. The 00Z suite of
model guidance has come in with higher dewpoints across all of
western North Dakota. A couple things may be at play here: 1) The
position of the surface low/upper trough during the afternoon has
shifted farther west in this set of guidance and/or 2) if a thicker
cloud field develops it may limit boundary layer mixing potential to
the point that critical RH thresholds are not reached. Because of
the uncertainty and multiple factors at play, we have decided to
cancel the Fire Weather Watch and not issue a Red Flag Warning.
However, the strong winds and dry vegetation alone are enough to
create near critical fire weather conditions across far west central
and southwest North Dakota this afternoon and evening. If the
forecast begins to trend in a direction with warmer temperatures,
lower dewpoints, or less cloud cover later this morning, a Red Flag
Warning may then need to be considered.

All previously mentioned hazards should slowly dissipate this
evening. Some isolated showers may linger over central and eastern
North Dakota overnight. It will be cooler today, with highs in the
upper 50s to mid 60s. It could be chilly in the west tonight as
skies clear and winds diminish. Some locations may see lows below
freezing.

.LONG TERM...(Wednesday through Monday)
Issued at 422 AM CDT Tue Apr 28 2020

Upper level ridging will begin to build over the Northern Plains
Wednesday into Thursday, with southerly low level return flow
setting up by Thursday. Expect a warming trend these two days, with
highs possibly reaching the lower 80s in western North Dakota on
Thursday. It will remain dry until a shortwave begins to approach
the area late Thursday into Friday. This wave will bring chances for
showers and thunderstorms and slightly cooler temperatures to the
region. A quick glance at shear and instability shows there could be
potential for a few stronger storms on Friday if those fields can
overlap with each other favorably.

A brief transition to quasi-zonal flow looks likely for the weekend,
with near normal temperatures favored and low chances for rain. By
late Sunday, a strong shortwave is forecast to eject off the
Northern Rockies, bringing shower and thunderstorm chances back
to the region early next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 641 AM CDT Tue Apr 28 2020

Scattered showers and isolated thunderstorms are possible
throughout this forecast period. The best chances will be this
afternoon from central into eastern ND. Confidence in thunderstorm
potential is high enough at KJMS to continue the VCTS mention
there. Will keep KBIS and KMOT at VCSH for now, but they may
need a TS mention added in future TAF issuances.

MVFR ceilings are being observed at KJMS this morning. Satellite
suggests these low clouds will move off to the east by 14Z.
Otherwise, VFR conditions are generally expected through the
afternoon, though a heavy shower or thunderstorm could produce a
brief period of MVFR to IFR visibility or MVFR ceilings. There is
a possibility MVFR ceilings will develop from central into
eastern North Dakota this evening into tonight.

Winds will become strong out of the northwest across western North
Dakota today, with sustained winds of 25-30 kts and gusts
approaching 40 kts at KDIK and KXWA during the afternoon.
Northwest winds will be a bit weaker over central ND, but still
sustained around 10-20 kts, gusting to 30 kts. Winds will begin to
diminish this evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM CDT /9 AM MDT/ this morning to 9 PM CDT
/8 PM MDT/ this evening for NDZ001-009-017-018-031>033-040>045.

&&

UPDATE...Hollan
SHORT TERM...Hollan
LONG TERM...Hollan
AVIATION...Hollan
Hazardous weather outlook, Apr 28, 5:45 AM MDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
645 AM CDT Tue Apr 28 2020

NDZ031>033-040-041-043-044-291145-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
545 AM MDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Today and Tonight

A Wind Advisory is in effect late this morning through early
evening. See weather.gov/bis for details.

Near critical fire weather conditions are expected this afternoon
and early evening.

Isolated thunderstorms are possible today. Severe weather is not
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001-009-017-018-042-045-291145-
Divide-Williams-McKenzie-Dunn-Grant-Sioux-
645 AM CDT Tue Apr 28 2020 /545 AM MDT Tue Apr 28 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Advisory is in effect late this morning through early
evening. See weather.gov/bis for details.

Isolated thunderstorms are possible today. Severe weather is not
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-291145-
Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-
Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-
Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
645 AM CDT Tue Apr 28 2020 /545 AM MDT Tue Apr 28 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible today. Severe weather is not
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hollan

In the hours before

Local storm report, Apr 28, 6:53 AM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
753 AM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     HEAVY RAIN       5 N FORBES              46.01N 98.78W
04/28/2020  M0.90 INCH       DICKEY             ND   EMERGENCY MNGR

            EMERGENCY MANAGER IN DICKEY COUNTY REPORTS
            0.90 INCHES OF RAINFALL 4.5 MILES NORTH OF
            FORBES.

&&

KS
Local storm report, Apr 28, 7:29 AM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
829 AM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     HEAVY RAIN       ELLENDALE               46.01N 98.53W
04/28/2020  M1.30 INCH       DICKEY             ND   EMERGENCY MNGR

            EMERGENCY MANAGER IN DICKEY COUNTY REPORTS
            1.30 INCHES OF RAIN IN ELLENDALE MONDAY
            NIGHT INTO TUESDAY MORNING.

&&

KS

Nearby

High Wind Warnings in North Dakota, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.